# SDR UALA2011060902834

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 42,376 hours, 11,119 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR DEMAND PRESS LIGHT ILLUMINATED AND EICAS C HYD DEM PUMP.  CTR AIR DEMAND PMP INOP, CYCLED BREAKER, RESET OVERSPEED SWITCH, NO HELP.  NEEDS FURTHER TROUBLESHOOTING.  SUSPECT PUMP INOP.  NO EXHAUST AIR OUT OF PUMP.  REPLACED OVERSPEED CARD M1 057, NO HELP. REPLACED ADP PER AMM. PUMP RUNS, MAKING LOUD SQUEALING NOISES, WITH ONLY 1350-1450 PSI. RESET NO HELP. INSTALLED NEW ADP PER MM.  OP CK'D LEAK, CKS OK.
